# SDR 20001012SH001

- Difficulty date: September 25, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N121GU
- Make and model: Boeing 737-2H6
- Aircraft serial: 20583
- Aircraft time: 60,412 hours, 70,423 cycles
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Condition: Damaged
- Location: Nr 2 Engine T/R
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL/TGU - FLT TA211 -  DURING CRUISE STAGE FLIGHT, THE THRUST REVERSER NR 2 ISOLATION VALVE LIGHT CAME ON.  ACFT RETURNED FOR MAINT.  UPON LANDING, THE LIGHT WENT OFF AND THRUST REVERSER WORKED NORMALLY.  AFTER  UNEVENTFUL LANDING, MAINT TECHS PERFORMED INSPECTION OF THE NR 2 ISOLATION VALVE AND AIR GROUND SENSORS.  FOUND ELECTRICAL PINS DAMAGED ON THE CONNECTOR OF THE NR 2 ISOLATION VALVE AND AIR GROUND SENSOR SWITCHES WITH DEFECTIVE OPERATION.  CONNECTOR REPAIRED PER SPM 20-11.  REMOVED AND REPLACED NOSE GEAR AIR-GROUND SENSING SWITCH PER AMM 78-34.  PERFORMED RETRACTION AND EXTENSION OF LANDING GEAR PER AMM 7-11-21 AND AMM 78-34-61.  NO DISCREPANCIES NOTED.  FLT TESTS, NORMAL.  ACFT RETURNED TO SERVICE. (X)
